MathSciNet Relay Station
MathSciNet bibliographic data
MR2163325 (2006h:42022) 42B20
Komori, Yasuo Notes on singular integrals on some inhomogeneous Herz spaces. Taiwanese J. Math. 8 (2004), no. 3, 547–556.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement